Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

7/19/07: what the eff is going on??

by the first week of july my skin was getting totally out of control - so painful, i couldn't sleep some nights because of the pain - so i went to the dermatologist. she put me on the antibiotic minocycline, along with birth control. topical retinoid, topical clindamyacin, & topical BP. This photo was taken two weeks after I started the 2nd batch of antibiotics in 2007.

    From the album:

    anti antibiotics

    • 13 pictures
    • 0 comments
    • 76 image comments


    Recommended Comments

    TO much antibiotis just stick to accutane that's it i was on it twice and i still get some acne

    but it will help!!

    No wonder you are breaking out take it easy on the anitbiotics!!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×